I used ms3 a few days ago and i started feeling better but now I'm starting to get irritated again so can i use 7 instead
Are you certain you have a vaginal yeast infection?
"The symptoms of a vaginal yeast infection include:
Vaginal itch or soreness
Thick, white, cheese-like discharge
"Burning" discomfort around the vaginal opening, especially if urine touches the area
Pain or discomfort during sexual intercourse."
If you are pretty confident you have this then use the 3's again. If you have never had a vaginal fungal infection before or the 3's don't cure the problem then you should see your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2015 • 1 answer
Posted 21 Feb 2015 • 1 answer
Posted 29 Jun 2016 • 1 answer
Posted 17 Feb 2017 • 0 answers
Vaginal Yeast Infection - I'm on my second day of Monistat 7, I was prescribed antibiotics for a UTI
Posted 16 May 2017 • 2 answers